MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C CREATININE REAGENT KIT; ALKALINE PICRATE, COLORIMETRY, CREATININE

ABBOTT GMBH ALINITY C CREATININE REAGENT KIT; ALKALINE PICRATE, COLORIMETRY, CREATININE
Model Number 07P9920
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer stated that a (b)(6) alinity c creatinine result of (b)(6) was generated for a patient sample ((b)(6)) on (b)(6), 2022 that retested at (b)(6).An additional occurrence occurred on (b)(6), 2022.Sid (b)(6) initial result was (b)(6) and repeat result was (b)(6).No adverse impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Additional Manufacturer Narrative
The complaint investigation for falsely elevated alinity c creatinine results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, device history review, and labeling review.Return testing was not completed as returns were not available.A review of tickets determined there is normal complaint activity for lot number 47269un21.Trending review did not identify any trends for the issue for the product.Device history record review did not identify any non-conformances or deviations with lot number 47269un21 and the complaint issue.Labeling was reviewed and sufficiently addresses the customer¿s issue.The sample when repeated generated lower normal results.A sample related issue could not be ruled out.Based on our investigation, no systemic issue or deficiency with alinity c creatinine reagent lot 47269un21 was identified.

Brand Name
ALINITY C CREATININE REAGENT KIT
Common Device Name
ALKALINE PICRATE, COLORIMETRY, CREATININE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key14114113
Report Number3002809144-2022-00131
Device Sequence Number5289586
Product Code CGX
UDI-Device Identifier00380740135102
UDI-Public00380740135102
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K083809
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/04/2023
Device Model Number07P9920
Device Catalogue Number07P99-20
Device Lot Number47269UN21
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/30/2022
Supplement Date Received by Manufacturer05/02/2022
Initial Report FDA Received Date04/14/2022
Supplement Report FDA Received Date05/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/23/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, AC02891; ALNTY C PROCESSING MODU, 03R67-01, AC02891
Patient SexUnknown